RUS  ENG
Full version
JOURNALS // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika // Archive

Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011 Number 4, Pages 3–11 (Mi vmumm695)

Mathematics

Limit theorem for the moment of ruin for integrated Gaussian stationary process with power function as profit

S. G. Kobel'kov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The asymptotic distribution of the moment of ruin is obtained for the ruin problem with the loss rate in the form of a Gaussian stationary process and a power function as profit. Mean losses are found in the case of ruin.

Key words: Gaussian process, Rice method, ruin probability, moment of ruin, mean losses.

UDC: 519.214.6

Received: 25.11.2009



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025